Taiwanese Journal of Mathematics

AN EXTENSION OPERATOR ASSOCIATED WITH CERTAIN $G$-LOEWNER CHAINS

Teodora Chirilǎ

Full-text: Open access

Abstract

In this paper we are concerned with an extension operator $\Phi_{n,\alpha,\beta}$ that provides a way of extending a locally univalent function $f$ on the unit disc $U$ to a locally biholomorphic mapping $F\in H(B^{n})$. By using the method of Loewner chains, we prove that if $f$ can be embedded as the first element of a $g$-Loewner chain on the unit disc, where $g(\zeta)=\frac{1-\zeta}{1+(1-2\gamma)\zeta}$ for $|\zeta|\lt 1$ and $\gamma \in (0,1)$, then $F=\Phi_{n,\alpha,\beta}(f)$ can also be embedded as the first element of a $g$-Loewner chain on $B^n$, whenever $\alpha\in [0,1]$, $\beta \in [0,1/2]$, $\alpha +\beta \leq 1$. In particular, if $f$ is starlike of order $\gamma \in (0,1)$ on $U$, then $F=\Phi_{n,\alpha,\beta}(f)$ is also starlike of order $\gamma$ on $B^n$. Also, if $f$ is spirallike of type $\delta$ and order $\gamma$ on $U$, where $\delta\in (-\pi/2,\pi/2)$ and $\gamma \in (0,1)$, then $F=\Phi_{n,\alpha,\beta}(f)$ is spirallike of type $\delta$ and order $\gamma$ on $B^n$. We also obtain a subordination preserving result under the operator $\Phi_{n,\alpha,\beta}$ and we consider some radius problems associated with this operator.

Article information

Source
Taiwanese J. Math., Volume 17, Number 5 (2013), 1819-1837.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706240

Digital Object Identifier
doi:10.11650/tjm.17.2013.2966

Mathematical Reviews number (MathSciNet)
MR3106045

Zentralblatt MATH identifier
1288.32007

Subjects
Primary: 32H 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Keywords
biholomorphic mapping $g$-Loewner chain $g$-Parametric representation Roper-Suffridge extension operator spirallike mapping of type $\delta$ and order $\gamma$ starlike mapping starlike mapping of order $\gamma$ subordination

Citation

Chirilǎ, Teodora. AN EXTENSION OPERATOR ASSOCIATED WITH CERTAIN $G$-LOEWNER CHAINS. Taiwanese J. Math. 17 (2013), no. 5, 1819--1837. doi:10.11650/tjm.17.2013.2966. https://projecteuclid.org/euclid.twjm/1499706240


Export citation

References

  • L. Arosio, Resonances in Loewner equations, Adv. Math., 227 (2011), 1413-1435.
  • L. Arosio, Loewner equations on complete hyperbolic domains, J. Math. Anal. Appl., 398 (2013), 609-621.
  • L. Arosio, F. Bracci, H. Hamada and G. Kohr, An abstract approach to Loewner chains, J. Anal. Math., to appear; arXiv:1002.4262v2/2011.
  • H. Chen and P. M. Gauthier, Bloch constants in several variables, Trans. Amer. Math. Soc., 353 (2001), 1371-1386.
  • T. Chiril\ptmrs ă, An extension operator and Loewner chains on the Euclidean unit ball in $\mathbb{C}^n$, Mathematica $($Cluj$)$, 54(77) (2012), 116-125.
  • T. Chiril\ptmrs ă, Analytic and geometric properties associated with some extension operators, Complex Var. Elliptic Equ., to appear, doi.org/10.1080/17476933.2012.746966.
  • T. Chiril\ptmrs ă, Subclasses of biholomorphic mappings associated with $g$-Loewner chains on the unit ball in $\mathbb{C}^n$, preprint.
  • P. Curt, A Marx-Strohhäcker theorem in several complex variables, Mathematica $($Cluj$)$, 39(62) (1997), 59-70.
  • P. Duren, I. Graham, H. Hamada and G. Kohr, Solutions for the generalized Loewner differential equation in several complex variables, Math. Ann., 347 (2010), 411-435.
  • M. Elin, Extension operators via semigroups, J. Math. Anal. Appl., 377 (2011), 239-250.
  • M. Elin and M. Levenshtein, Covering results and perturbed Roper-Suffridge operators, Complex Anal. Oper. Theory, DOI 10.1007/s11785-012-0259-1.
  • S. Feng and T. Liu, The generalized Roper-Suffridge extension operator, Acta Math. Sci., 28B (2008), 63-80.
  • S. Gong and T. Liu, On the Roper-Suffridge extension operator, J. Anal. Math., 88 (2002), 397-404.
  • A. W. Goodman, Univalent Functions, I-II, Mariner Publ. Co., Tampa Florida, 1983.
  • I. Graham, H. Hamada and G. Kohr, Parametric representation of univalent mappings in several complex variables, Canadian J. Math., 54 (2002), 324-351.
  • I. Graham, H. Hamada and G. Kohr, Extension operators and subordination chains, J. Math. Anal. Appl., 386 (2012), 278-289.
  • I. Graham, H. Hamada, G. Kohr and M. Kohr, Extreme points, support points and the Loewner variation in several complex variables, Sci. China Math., 55 (2012), 1353-1366.
  • I. Graham, H. Hamada, G. Kohr and T. J. Suffridge, Extension operators for locally univalent mappings, Michigan Math. J., 50 (2002), 37-55.
  • I. Graham and G. Kohr, Univalent mappings associated with the Roper-Suffridge extension operator, J. Analyse Math., 81 (2000), 331-342.
  • I. Graham and G. Kohr, Geometric Function Theory in One and Higher Dimensions, Marcel Dekker Inc., New York, 2003.
  • I. Graham and G. Kohr, The Roper-Suffridge extension operator and classes of biholomorphic mappings, Science in China Series A-Math., 49 (2006), 1539-1552.
  • I. Graham, G. Kohr and M. Kohr, Loewner chains and the Roper-Suffridge Extension Operator, J. Math. Anal. Appl., 247 (2000), 448-465.
  • I. Graham, G. Kohr and M. Kohr, Loewner chains and parametric representation in several complex variables, J. Math. Anal. Appl., 281 (2003), 425-438.
  • H. Hamada, Polynomially bounded solutions to the Loewner differential equation in several complex variables, J. Math. Anal. Appl., 381 (2011), 179-186.
  • H. Hamada and T. Honda, Sharp growth theorems and coefficient bounds for starlike mappings in several complex variables, Chinese Ann. Math. Ser. B, 29 (2008), 353-368.
  • H. Hamada and G. Kohr, Subordination chains and the growth theorem of spirallike mappings, Mathematica $($Cluj$)$, 42(65) (2000), 153-161.
  • H. Hamada, G. Kohr and M. Kohr, Parametric representation and extension operators for biholomorphic mappings on some Reinhardt domains, Complex Variables, 50 (2005), 507-519.
  • H. Hamada, G. Kohr and J. R. Muir, Extension of $L^d$-Loewner chains to higher dimensions, J. Anal. Math., to appear.
  • G. Kohr, Certain partial differential inequalities and applications for holomorphic mappings defined on the unit ball of $\mathbb{C}^n$, Ann. Univ. Mariae Curie-Skl. Sect. A, 50 (1996), 87-94.
  • X. Liu, The generalized Roper-Suffridge extension operator for some biholomorphic mappings, J. Math. Anal. Appl., 324 (2006), 604-614.
  • X. S. Liu and T. S. Liu, The generalized Roper-Suffridge extension operator for spirallike mappings of type $\beta$ and order $\alpha$, Chinese Ann. Math. Ser. A, 27 (2006), 789-798.
  • J. R. Muir, A class of Loewner chain preserving extension operators, J. Math. Anal. Appl., 337 (2008), 862-879.
  • J. R. Muir, Necessary conditions for the existence of higher order extensions of univalent mappings from the disk to the ball, J. Math. Anal. Appl., 390 (2012), 290-300.
  • J. A. Pfaltzgraff, Subordination chains and univalence of holomorphic mappings in $\mathbb{C}^n$, Math. Ann., 210 (1974), 55-68.
  • C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, 1975.
  • T. Poreda, On the univalent holomorphic maps of the unit polydisc of $\mathbb {C}^n$ which have the parametric representation, I-the geometrical properties, Ann. Univ. Mariae Curie-Sklodowska Sect A, 41 (1987), 105-113.
  • K. Roper and T. J. Suffridge, Convex mappings on the unit ball of $\mathbb{C}^n$, J. Anal. Math., 65 (1995), 333-347.
  • P. I. Si\ptmrs žuk and V. V. \ptmrs Černikov, Certain properties of univalent functions (Russian), Mat. Zametki, 17 (1975), 563-569.
  • T. J. Suffridge, Some remarks on convex maps of the unit disc, Duke Math. J., 37 (1970), 775-777.
  • T. J. Suffridge, Starlikeness, convexity and other geometric properties of holomorphic maps in higher dimensions, Lecture Notes in Math., 599 (1976), 146-159, Springer-Verlag.
  • M. Vod\ptmrs ă, Solution of a Loewner chain equation in several variables, J. Math. Anal. Appl., 375 (2011), 58-74.
  • Y. Zhu and M. S. Liu, The generalized Roper-Suffridge extension operator on Reinhardt domain $D_p$, Taiwanese J. Math., 14 (2010), 359-372.